# SDR ASAA11410053

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 61,338 hours, 34,918 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C329535
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT W/W LT KEEL BEAM HAS CORROSION AT SURROUNDING AREAS OF NUT PLATES FROM BS 674 BS 727 WL 148 (LOWER SURFACE OF LOWER CHORD).  REMOVED NUT PLATES BLENDED CORROSION.  DAMAGE ALL WITHIN LIMITS.  REFINISHED SURFACES AND REPLACED NUT PLATES PER B737 400 SRM 53 60 12.
